# SDR SWAA2022110166492

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXTERIOR LIGHT INOP. / [01] RELAMPED R1 DOOR EMERGENCY EXTERIOR LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.
